# SDR GTIA2019051303341

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 28,161 hours, 13,047 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED ODOR IN THE CABIN. FOUND WET CARPET IN THE BACK OF THE A/C NO ODOR OF OIL OR FUEL OR HYD FOUND A/C GOOD FOR CONTINUE SVC IAW AMM 21-00-00.
